HAtchie BirdFest

HOME

SCHEDULE

REGISTER

KID'S PAGE

CONTACT US

LINKS

Follow us on Facebook

Seminars and speakers added as they are confirmed.
Please keep an eye on this space for updates or follow us on Facebook.

2018 SCHEDULE of EVENTS

Friday, June 1 | Saturday, June 2 | Sunday, June 3

Comfort Inn - Brownsville

Planning to spend the weekend with us?
Ask for the "Delta Heritage Rate" at the Comfort Inn in Brownsville.

Please call the hotel directly to get the special rate, 731-734-2676.

All activities, unless otherwise noted, will take place or originate at the
West Tennessee Delta Heritage Center

(I-40 @ Exit 56, behind McDonald's)
121 Sunny Hill Cove
Brownsville


View West Tennessee Delta Heritage Center in a larger map 

 

Friday, June 1

9 a.m.
&
11 a.m.

TBA

6 p.m.

Opening Reception

LOCATION:
Temple Adas Israel, 135 North Washington, Brownsville TN 38012

Entertainment by
TBA

7 p.m.

Opening Presentation: TBA

Presentation followed by a Question and Answer session.

   

Saturday, June 2

Morning Hikes and Bird Watching
on the Hatchie National Wildlife Refuge

LOCATION:
All activities Saturday and Sunday originated from the
Delta Heritage Center, 121 Sunny Hill Cove, Brownsville

Experienced and beginner birders are invited to join leading bird experts on hikes in the Hatchie National Wildlife Refuge and other areas in Haywood County, Tenn. Please choose the hike that is best for you; taking into account the time the hikes will spend in the field.

NOTE: Please come prepared. This includes binoculars, bug spray and staying hydrated. While some water will be provided, extra is always good to have.

There are no costs for the guided hikes, but space is limited. Please pre-register to guarantee your spot on the hike of your choice.

7 a.m.

Please choose the 7 a.m. hike that is best for you; taking into account the length of time spent in the field.

Hike Option #1:

7 - 10 a.m. (3 hours)
(Pre-Register Here...)

Hike Option #2:

7 - 11 a.m. (4 hours)
(Pre-Register Here...)

NOTE: Please come prepared to spend the morning in the field. This includes binoculars, bug spray and staying hydrated. While some water will be provided, extra is always good to have.

8:30 -
10 a.m.

Hike #3
(Pre-Register Here...)

This hike will last approx. 1.5 hours and is a good choice for beginning birders and introducing children to the birding experience.

NOTE: Please come prepared to spend the morning in the field. This includes binoculars, bug spray and staying hydrated. While some water will be provided, extra is always good to have.

9 a.m.

Vendors & Exhibitor Set-up

Exhibitors and vendors will be on hand educating and showcasing their bird related items.

10:30 a.m.

TBA

 

Presenter:

11:30 a.m.

Meet-up for Lunch

Hikers will meet back at the Center for lunch and an opportunity to discuss your discoveries with the experts

You are welcome to visit nearby restaurants, explore Historic Downtown Brownsville and visit with onsite exhibitors.

12 p.m.

Birds of Prey

Live bird demonstrations that utilizes injured birds of prey including the Bald Eagle.

Presenter: David Haggard (bio)
Ranger Naturalist,
Tennessee State Parks

1 p.m.

TBA

 


Presenter:

2 p.m.

TBA

Presenter:

3 p.m.

Butterfly and Wildflower Hike

Hike will last aprox. 1.5 - 2 hours

Hike Leader:

Explore and learn more about area butterflies, wildflowers and what nature provides us to see.

(Pre-Register Here...)

6 p.m.

Hayride into the Big Woods of Hatchie

Leader: Brian Roberts
Manager, Hatchie National Wildlife Refuge

Meet at Swan Lake on the Hatchie Refuge for a tractor-led hayride into the heart of the Hatchie. You will be out of the woods in time to experience the sunset at Oneal Lake.

Be sure and bring mosquito repellent.

This is limited to the first 15 people to register. To register for the hayride, call 731-779-9000.

8 p.m.

Sunset at Oneal Lake

Meet at Oneal Lake to watch the sunset and night critters come out. Experience the lake after dark. The gates will be open until 10 p.m. for self-guided tours around the lake. Be on the lookout for bats and otters among others. Be sure and bring mosquito repellent.

   

Sunday, June 3

7 a.m.

Informal Birding Hike and Excursion

Leader: Bob Ford (bio)

Wildlife Biologist
National Corrdinator, Partners in Flight

Excursion will leave from the Delta Heritage Center. Participants will car pool. Length of hike up to 4 hours.

(Pre-Register Here...)

1:00 p.m.

TBA

1:30 p.m.

TBA

Presenter:

2:30 p.m.

TBA

Presenter:

   

 

Sponsored by

https://tnwf.org/___Delta Heritage Center _Partners in Flight_ _Nationwide Insurance
American Bird Conservancy _BirdWatchersDigest_Butlers Professional Landscaping

HOME | SCHEDULE | REGISTER | KID'S PAGE | CONTACT US | LINKS

© 2013-2017 Hatchie BirdFest
121 Sunny Hill Cove | Brownsville Tennessee 38012 | 731-779-9000